# SDR SWIA2020061051042

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 - 364 INTERCOSTAL BETWEEN STRINGERS 26 - 27R CORRODED.   EVALUATED AND FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM, AND DWG. PRESSURE LEAK CHECKED GOOD.
